# SDR HEEA079344

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,094 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Unit
- Part number: 7655009006106
- Part serial: 3217A
- Condition: Inoperative
- Location: Dc System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC CONTROL UNIT CAUSED GENERATOR SYSTEM TO BE INOPERATIVE.
